Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language English
Publication Date 2007
Type Research Paper
Title Survey of admissible shock waves for 2×2 systems of conservation laws with an umbilic point
Contribution Type Joint Work
Journal Asymptotic Analysis and Singularities -Hyperbolic and dispersive PDEs and fluid mechanics, Advanced Studies in Pure Mathematics, Mathematical Society of Japan, Kinokuniya, Tokyo
Volume, Issue, Pages 47-1,pp.87-97
Author and coauthor YAMAZAKI, Mitsuru, Fumioki Asakura